CureZone   Log On   Join
Exfoliative Cheilitis Newbie: Always getting worse
 
darathon136 Views: 1,436
Published: 3 years ago
 

Exfoliative Cheilitis Newbie: Always getting worse


I just want to share some of my problems with EC. It all started about 1 year and a half ago when I started biting my lips.  I was extremely stressed out during the time and I think that influenced my EC. I also have excema, and im not sure if that's an influence either.

At first my derm thought it was a bacterial infection. I think I took a round of antibiotics before I got my wisdom teeth out and took another. I believe that this antibiotic usage made my condition worse. Later, my doctor prescribed countless of steroids, which I idiotically used. DO NOT USE STEROIDS! I have tried steroids of countless strengths, each increasing, and steroids have no effect on EC. I think they make it worse as during my steroid I was doing ok, but after I stopped the EC was ridiculous. 

I tried l'occitane lip balm for 3 months, which had little to no impact on my lips. All it did was cover up my problem, but the lips never actually healed.

I've tried almost everything. I found out I was allergic to aquaphor, which was what daniel used in his blog. I've had a biopsy taken with negative results. The time I had greatest improvement was when I went to california for a week and in the ocean my lips peeled off. I thought maybe it had to do with the sunlight or maybe the ocean water as I live in a colder environment. But it never got better after that. I tried the leave alone method but it's just so hard. I still attend school and it's difficult to look in people's eyes because I can already predict the judging face they'll make. I feel disgusting. But I believe the leave alone method will work, because after I left my crusts on for a couple of weeks and they grew back thinner. But those 3 weeks were downright hell, and I might have to wait until summer break to keep the leave-alone method working.

Right now I'm on a probiotic. I have a lot of food allergies and the antibiotics might have caused my good gut bacteria to die off. I think I have candida overgrowth as I used to have a terrible diet full of sweets. I've been trying to fix my diet as I believe it can only help my condition.

Honestly these last 1.5 years have been hell. My crusts are ridiculously large. I've been scared to use anything else other than vaseline to keep my lips protected. I can't smile anymore, though i have no pain, but smiling causes my crusts to crack. I've been pretty depressed and the doctors have no idea how to cure it. I really need help. I've been struggling for so long with no hope anymore. After every peeling they look great, but in the back of my mind I always know it's going to come back.

Someone please help me. I don't know what to do anymore and I'm just praying for a miracle now. Thanks for your help. I need someone to talk to emphathize with me. I need someone to talk to. Please help a girl out.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.797 sec, (2)